# SDR QXEA200400324

- Difficulty date: May 17, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 6,459 hours, 7,210 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0176
- Condition: Faulty
- Location: Nlg
- Part time: 6,451 hours, 7,201 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2401 - ON DEPARTURE AND AFTER GEAR RETRACTION, THE AMBER NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NOSE LANDING GEAR SOLENOID SEQUENCE VALVE.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
